Boolean ideals and their varieties
2015 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 219, no 10, 4521-4540 p.Article in journal (Refereed) Published
We consider ideals in the ring Z2[x1,…,xn] that contain the polynomials for i=1,…,n and give various results related to the one-to-one correspondence between these ideals and the subsets of . We also study the standard monomials with respect to the lexicographical ordering for these ideals and derive a distribution result.
Place, publisher, year, edition, pages
2015. Vol. 219, no 10, 4521-4540 p.
Boolean ideals, SAT, Standard monomials
Algebra and Logic
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-126273DOI: 10.1016/j.jpaa.2015.02.030OAI: oai:DiVA.org:su-126273DiVA: diva2:898494